Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
idalyss

My Log - Started 1/20/08

Recommended Posts

4th DAY

MY THOUGHTS

It's been four days and I still feel a sense of nervousness everytime before I swallow a pill. Naturally, I'm nervous about the side effects. Kinda scared really. On the other hand, I try to convince myself that if I'm gonna go through with this entire treatment, I mind as well get over my fear and just roll with it. That is, of course, unless something really abnormal and/or serious happens. The day I began my treatment, I prayed with my sisters that it all goes well and does not bring about any serious, permanent, and/or long-term side effects. That gave me some peace of mind.

MY MOOD

My mood is normal.

MY SIDE EFFECTS

Headaches

I've started getting headaches as of yesterday. Not migraines, just headaches.

Dryness

My skin is starting to show very slight signs of dryness that I think only I can notice at this point (mostly around my chin and above my lips).

My lips are minimally dry.

Other

None really.

Share this post


Link to post
Share on other sites
4th DAY

MY THOUGHTS

It's been four days and I still feel a sense of nervousness everytime before I swallow a pill. Naturally, I'm nervous about the side effects. Kinda scared really. On the other hand, I try to convince myself that if I'm gonna go through with this entire treatment, I mind as well get over my fear and just roll with it. That is, of course, unless something really abnormal and/or serious happens. The day I began my treatment, I prayed with my sisters that it all goes well and does not bring about any serious, permanent, and/or long-term side effects. That gave me some peace of mind.

MY MOOD

My mood is normal.

MY SIDE EFFECTS

Headaches

I've started getting headaches as of yesterday. Not migraines, just headaches.

Dryness

My skin is starting to show very slight signs of dryness that I think only I can notice at this point (mostly around my chin and above my lips).

My lips are minimally dry.

Other

None really.

Hey Im on day 8 of my accutane course, 40/60mg on alternate days, and like you I've been experiencing some dryness around the lips and chips, and under my eyes too. I was seriously nervous about taking the pills to, to the point that my family and friends wanted me to take it more than I did, but of course Im glad Im taking it, finally dealing with the acne, I've yet to be hit by an intial breakout but I'm preparing myself. Good luck with the course!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×